# SDR WWMA9700140

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 650015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENTS FLASHLIGHT IS INOPERATIVE.  REPLACED THE FLIGHT ATTENDENTS FLASHLIGHT.
